Aa
A
A
A
Close
Eye Care Community
21.5k Members
Avatar universal

Burning after application of Restasis

I have been using Restasis for several years now (only left eye) and lately it burns a lot, mostly after the evening application. Is that normal?
1 Responses
177275 tn?1511758844
My wife and I are both on restasis and have been for many years. Same thing. Sometimes sting sometimes don't so yes its normal for some people.
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.